# SDR SWAA2023120518302

- Difficulty date: November 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 19,602 hours, 9,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT THRESHOLD HAS CORROSION AT SEVERAL SPOTS<[01] REMOVED AND REPLACE AFT CARGO THRESHOLD WEB PER SRM 51-40-02-0G-0.;[02] REMOVED AND REPLACED AFT CARGO WEB THRESHOLD PER SRM 51-40-02-0G-0 AND DWG 146A8120;[03] VERIFIED STEP 2
